Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 51, NWS Miami, FL

June 14, 2020Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 14, 2020, 4:39 PM EDT for Collier County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2020, 4:39 PM EDT (20:39 UTC)
Expired
Jun 14, 2020, 5:30 PM EDT
In force
51 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Collier County, FL

The radar

The Miami radar (KAMX), 138 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 704 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
704 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

935 
WUUS52 KMFL 142039
SVRMFL
FLC021-142130-
/O.NEW.KMFL.SV.W.0051.200614T2039Z-200614T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
439 PM EDT Sun Jun 14 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Collier County in southwestern Florida...

* Until 530 PM EDT.

* At 439 PM EDT, a severe thunderstorm was located over Ave Maria,
  and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ave Maria, Immokalee, Big Corkscrew Island, Bunker Hill and
  Sunniland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2642 8157 2643 8156 2652 8135 2629 8128
      2620 8149 2641 8160
TIME...MOT...LOC 2039Z 133DEG 3KT 2632 8142 

HAIL...1.00IN
WIND...60MPH
 
$$

BAXTER
2 follow-up statements
796 
WWUS52 KMFL 142057
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
457 PM EDT Sun Jun 14 2020

FLC021-142130-
/O.CON.KMFL.SV.W.0051.000000T0000Z-200614T2130Z/
Collier FL-
457 PM EDT Sun Jun 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTH CENTRAL COLLIER COUNTY...

At 456 PM EDT, The severe storm near Immokalee has weakened, but a 
new developing severe thunderstorm was located near Ave Maria, and 
is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ave Maria, Immokalee, Big Corkscrew Island, Bunker Hill and
Sunniland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2642 8157 2643 8156 2652 8135 2629 8128
      2620 8149 2641 8160
TIME...MOT...LOC 2056Z 101DEG 0KT 2626 8146 

HAIL...1.00IN
WIND...60MPH
 
$$

BAXTER
430 
WWUS52 KMFL 142120
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
520 PM EDT Sun Jun 14 2020

FLC021-142130-
/O.EXP.KMFL.SV.W.0051.000000T0000Z-200614T2130Z/
Collier FL-
520 PM EDT Sun Jun 14 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER COUNTY
WILL EXPIRE AT 530 PM EDT...
                
The storms which prompted the warning have weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2642 8157 2643 8156 2652 8135 2629 8128
      2620 8149 2641 8160
TIME...MOT...LOC 2120Z 133DEG 3KT 2627 8147 

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:44 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 14, 2:44 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Miami FL
244 PM EDT Sun Jun 14 2020

.Discussion...

Short Term (Today through Monday Night)...

A moist unsettled pattern continues as a mid-level trough lingers
over the region. Light easterly surface flow courtesy of a distant
area of high pressure will permit sea breeze progress from the
Atlantic coast while restraining the Gulf sea breeze a bit. The
relatively light flow will not be the only factor to control the sea
breeze but also the differential heating during the morning and
early afternoon hours between the landmass of the peninsula and the
neighboring body of water. Morning clouds certainly can play a role
in delaying the diurnal heating which can have an impact on the sea
breeze development.

For this afternoon and evening, the lack of strong storm motion
coupled with plentiful moisture to enable efficient rainfall
processes will create a concern for urban flooding across much of
South Florida. An area of higher moisture is pushing into the
eastern and southern parts of the area with precipitable water
values of 2+ inches. Once cells mature, the mid to upper level
westerly flow could cause a change in storm direction with height.
Anvils, which could feature enough ice to produce lightning, could
end up spreading back eastward.

Overnight, the sea breezes will retreat back towards the coast with
the potential for any lingering convection to pass back over both
coastal metro areas. Abundant moisture and instability over the
Atlantic teamed with any boundaries including a land breeze induced
trough along the coast could allow convection to continue over the
waters and potentially along the coast. The Atlantic waters are
highlighted in several ensemble members of high resolution guidance
as having the potential for storms to sit around the coast through
the night which could produce a risk for excessive rainfall beyond
the afternoon.

Atlantic showers and storms will again be a concern in the morning
as they push ashore. The threat of waterspouts remains through a
good portion of the period but the climatological favorability of
the morning hours will be no different on Monday morning. As the day
continues, boundary development and diurnal heating will once again
be details to monitor. As the day continues, convection is expected
to develop with a focus over the interior and Gulf coast. The more
northeasterly than easterly flow may allow for some different storm
motions and convective focus to shift slightly more towards portions
of the Gulf coast, southern Everglades, and potentially portions of
Miami-Dade County. Once again, any lingering convection in the
evening and early overnight could reach back towards the coastal
metro areas on Monday night.

Long Term (Tuesday-Saturday)...

No big changes for the overall forecast philosophy during the long
term. The main players in model solutions continue to be a
stalled/decaying frontal boundary with an associated low offshore
the Carolinas, while a mid-upper level trough dominates the eastern
seaboard. The southern-most portion of the boundary may extend into
SoFlo by Tuesday night. Meanwhile, broad high pressure should remain
well in place across the western Atlantic, and keeping SoFlo under a
generally easterly flow throughout the period.

The synoptic scenario will keep moisture advection from the Atlantic
through the work week, with latest model soundings still showing PW
values around 2 inches across the area through the period. Thus,
expect the overall wet pattern to persist. POP/WX coverage remains
mostly numerous for the afternoon periods, and favoring interior and
southern portions of the CWA. This may be adjusted depending on the
final evolution of the aforementioned boundary possibly extending
into SoFlo, and the trends of features developing aloft. Better
dynamic support could develop as an upper-level jet approaches the
area. In addition, mid level temps cool down to around -8 to -9
celsius, which will provide additional enhanced potential for some
of the storms to become strong or even severe at times. This
scenario will continue to evolve and we'll adjust the forecast
accordingly.

All in all, expect a wet pattern for the rest of the work week and
into next weekend, with potential for periods of heavy rain and
localized flooding each day. Temperatures will remain near or just a
little cooler than normals as cloud cover increases.

&&

.Marine...
An unsettled pattern will linger into next week. Any showers or
thunderstorms could bring locally hazardous marine conditions due to
rough seas, gusty wind, and possibly even waterspouts.

&&

.Beach Forecast...
Lightening easterly flow will allow the risk of rip currents to
diminish this week along the Atlantic beaches.

&&

.Aviation...
Unsettled pattern through much of the period with convection
possible at each terminal. Periods of sub-VFR likely with brief
bouts of IFR/LIFR possible at terminals directly impacted by
convection. Generally easterly wind flow except for a Gulf sea
breeze at APF and any directional variability with convection.
Overnight Atlantic showers will give way to diurnal sea breeze
induced convection again on Monday.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  74  85  74  86 /  40  60  40  60
Fort Lauderdale  76  85  76  86 /  40  70  50  70
Miami            76  87  75  88 /  50  70  50  70
Naples           73  88  73  89 /  40  70  40  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.

&&

Short term/Marine/Beach...RAG
Long term...17
Hazardous weather outlook, Jun 14, 4:10 AM EDT, 12 hours 29 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
410 AM EDT Sun Jun 14 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
142200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
410 AM EDT Sun Jun 14 2020

...THUNDERSTORMS POSSIBLE ACROSS SOUTH FLORIDA TODAY...
...HEAVY RAIN MAY BRING STREET FLOODING FOR ALL METRO AREAS TODAY...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a moderate risk for rip currents along all
Atlantic beaches.

Thunderstorms: Thunderstorms are likely across South Florida today,
with increased chances this afternoon. The main hazards today are
lightning, flooding of roadways, small hail, and strong gusty wind.

Wind: Localized thunderstorm wind gusts up to 45 to 50 mph are
possible across South Florida today. Also, the marine areas may see
wind gusts above 20kts, possible causing locally hazardous marine
conditions.

Flooding: Heavy rain over the metro areas may cause the flooding of
roadways, especially in areas with poor drainage, or low laying
areas.

Hail: Small hail is possible with any thunderstorms today.

Waterspouts: Waterspouts are possible with any showers and storms
that develop over the South Florida waters.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Scattered to numerous showers and thunderstorms with heavy rainfall
and an increased flooding threat across South Florida into next
week. Some of these storms may be able to produce strong gusty
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late tonight for the east coastal
areas of South Florida. Please relay any information about observed
severe weather and flooding to the NWS while following all local,
state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 14, 2:01 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Miami FL
201 PM EDT Sun Jun 14 2020

FLZ073-074-141845-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
201 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
245 PM EDT...

* At 200 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Intersection Krome And Kendall
  Drive, or 9 miles west of Kendall, moving southwest at 10 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Homestead General Airport, The Redland, Kendall, Country Walk,
  Kendale Lakes, Shark Valley Obs Tower, West Kendall, Intersection
  Krome And Kendall Drive, Miccosukee Resort, The Crossings, The
  Hammocks, Richmond West, Sunset, Tamiami, Everglades National Park,
  Kendall West, Inlikita, Westwood Lakes and Three Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2593 8071 2571 8037 2547 8053 2568 8085
TIME...MOT...LOC 1800Z 039DEG 10KT 2570 8051

CWC
Special weather statement, Jun 14, 2:54 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Miami FL
254 PM EDT Sun Jun 14 2020

FLZ069-070-141945-
Coastal Collier County FL-Inland Collier County FL-
254 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
345 PM EDT...

* At 254 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Marco Island Airport, or near
  Marco Island, moving northeast at 5 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2583 8168 2606 8184 2629 8147 2598 8129
TIME...MOT...LOC 1854Z 243DEG 4KT 2598 8163

CWC
Special weather statement, Jun 14, 3:37 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Miami FL
337 PM EDT Sun Jun 14 2020

FLZ069>071-073-075-142015-
Coastal Collier County FL-Inland Broward County FL-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
337 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES
UNTIL 415 PM EDT...

* At 336 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  southwest of Miccosukee Indian Reservation to 9 miles south of Big
  Cypress National Preserve to near Chokoloskee. Movement was east at
  15 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Chokoloskee, Wilderness Waterway, Loop Road Ee Center, Intersection
  Alligator Alley And Miami Canal, Big Cypress National Preserve,
  Dade-Collier Training Airport, Fortymile Bend, Miccosukee Indian
  Reservation, Miccosukee Service Plaza and West Broward Rec. Area On
  Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2588 8128 2624 8111 2624 8057 2588 8070
      2559 8094 2566 8136 2573 8134 2575 8141
      2576 8142
TIME...MOT...LOC 1936Z 250DEG 11KT 2611 8098 2588 8110 2573 8133

CWC
Special weather statement, Jun 14, 3:49 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
349 PM EDT Sun Jun 14 2020

FLZ067-142030-
Inland Palm Beach County FL-
349 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PALM BEACH COUNTY UNTIL
430 PM EDT...

* At 348 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles west of Lion Country Safari
  Park, or 12 miles east of Belle Glade, moving south at 10 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Wellington, Belle Glade, Lion Country Safari Park, Loxahatchee
  Groves and Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2687 8056 2687 8032 2647 8027 2654 8069
TIME...MOT...LOC 1948Z 000DEG 11KT 2672 8047

CWC
Special weather statement, Jun 14, 3:59 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Miami FL
359 PM EDT Sun Jun 14 2020

FLZ070-142045-
Inland Collier County FL-
359 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER COUNTY UNTIL
445 PM EDT...

* At 358 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Big Cypress National Preserve,
  or 24 miles northeast of Chokoloskee. This storm was nearly
  stationary.

* Nickel size hail, funnel clouds, and wind gusts of 50 to 55 mph
  possible with this storm.

* Locations impacted include...
  Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2597 8120 2617 8111 2616 8088 2596 8089
TIME...MOT...LOC 1958Z 263DEG 2KT 2604 8103

BAXTER
Special weather statement, Jun 14, 4:28 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
428 PM EDT Sun Jun 14 2020

FLZ066-070-142130-
Hendry FL-Inland Collier County FL-
428 PM EDT Sun Jun 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER AND WEST
CENTRAL HENDRY COUNTIES UNTIL 530 PM EDT...

* At 428 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Lehigh Acres to 8 miles southeast of Ave Maria. These storms were
  nearly stationary.

* Dime size hail and wind gusts up to 50 mph possible with these
  storms.

* Locations impacted include...
  Ave Maria, Immokalee, Felda, Big Corkscrew Island, Keri, Sunniland,
  Bunker Hill and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2642 8156 2663 8156 2666 8139 2621 8126
      2618 8148 2642 8160
TIME...MOT...LOC 2028Z 133DEG 3KT 2660 8158 2624 8135

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:09 AM EDTSpecial Marine WarningMFL96 min
Jun 14, 2:01 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Jun 14, 2:54 PM EDTSpecial Weather StatementMFLCollier51 min
Jun 14, 3:37 PM EDTSpecial Weather StatementMFLMonroe38 min
Jun 14, 3:49 PM EDTSpecial Weather StatementMFLPalm Beach41 min
Jun 14, 3:59 PM EDTSpecial Weather StatementMFLCollier46 min
Jun 14, 4:28 PM EDTSpecial Weather StatementMFLHendry62 min
Jun 14, 4:43 PM EDTSpecial Weather StatementMFLCollier62 min
Jun 14, 4:48 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Jun 14, 5:07 PM EDTSpecial Weather StatementMFLBroward53 min
Jun 14, 5:51 PM EDTSpecial Weather StatementMFLMonroe54 min
Jun 14, 6:50 PM EDTSpecial Marine WarningMFL40 min
Jun 14, 6:52 PM EDTSpecial Weather StatementMFLMiami-Dade38 min
Jun 14, 7:09 PM EDTSpecial Marine WarningMFL2 hr
Jun 14, 7:21 PM EDTSpecial Marine WarningMFL54 min
Jun 14, 7:57 PM EDTSpecial Marine WarningMFL93 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.